This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
[ALV] G. Arone , P. Lambrechts and I. Volić Calculus of functors, operad formality, and rational homology of embedding spaces. Acta Math. 199 (2007), no. 2, 153–198.
[B1] R. Budney Little cubes and long knots. Topology 46 (2007), 1–27.
[BT] R. Bott and C. Taubes On the self-linking of knots. J. Math. Phys. 35 (1994), 5247–5287.
[CCL] A. Cattaneo , P. Cotta-Ramusino and R. Longoni Configuration spaces and Vassiliev classes in any dimensions. Algebr. Geom. Topol. 2 (2002), 949–1000.
[CR] A. Cattaneo and C. Rossi Wilson surfaces and higher dimensional knot invariants. Comm. Math. Phys. 256 (2005), 513–537.
[Ek] T. Ekholm Differential 3-knots in 5-space with and without self-intersections. Topology 40 (2001), 157–196.
[HKS] K. Habiro , T. Kanenobu and A. Shima Finite type invariants of ribbon 2-knots. Contemp. Math. 233 187–196.
[HM] F. Hughes and P. Melvin The Smale invariant of a knot. Comment. Math. Helv. 60 (1985), 615–627.
[MM] J. Milnor and J. Moore On the structure of Hopf algebras. Ann. of Math. 81 (1965), 211–264.
[Sa] K. Sakai Configuration space integrals for embedding spaces and the Haefliger invariant. Journal of Knot Theory and Its Ramifications. 19 (12) (2010), 1597–1644.
[Si] D. Sinha Operads and knot spaces. J. Amer. Math. Soc. 19 (2006), 461–486.
[Sm] S. Smale The classification of immersions of spheres in Euclidean spaces. Ann. of Math. 69 (1959), 327–344.
[To] V. Turchin Hodge-type decomposition in the homology of long knots. J. Topol. 3 (2010), 487–534.
[Wa1] T. Watanabe Configuration space integral for long n-knots and the Alexander polynomial, Algebr. Geom. Topol. 7 (2007), 47–92.
[Wa2] T. Watanabe On Kontsevich's characteristic classes for higher-dimensional sphere bundles. II. Higher classes. J. Topol. 2 (2009), 624–660.